# SDR UHLA2014032000234

- Difficulty date: March 20, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 27,324 hours, 16,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 81, FLOORBEAM BETWEEN S29L AND 29R CORRODED.  R & R FLOORBEAM.  MAJOR REPAIR.
